Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 303, Number 1

All articles in this issue are freely accessible.

Stopping times and $Γ$-convergence
J. Baxter, G. Dal Maso and U. Mosco.
Trans. Amer. Math. Soc. 303 (1987), 1-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896006
Character table and blocks of finite simple triality groups $^{3}D_{4}(q)$
D. I. Deriziotis and G. O. Michler.
Trans. Amer. Math. Soc. 303 (1987), 39-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896007
An étale cohomology duality theorem for number fields with a real embedding
Mel Bienenfeld.
Trans. Amer. Math. Soc. 303 (1987), 71-96
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896008
Braids and the Jones polynomial
John Franks and R. F. Williams.
Trans. Amer. Math. Soc. 303 (1987), 97-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896009
Where does the $L^{p}$-norm of a weighted polynomial live?
H. N. Mhaskar and E. B. Saff.
Trans. Amer. Math. Soc. 303 (1987), 109-124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896010
The Milne problem for the radiative transfer equations (with frequency dependence)
François Golse.
Trans. Amer. Math. Soc. 303 (1987), 125-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896011
The structure of groups which are almost the direct sum of countable abelian groups
Alan H. Mekler.
Trans. Amer. Math. Soc. 303 (1987), 145-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896012
Scalar curvature and warped products of Riemann manifolds
F. Dobarro and E. Lami Dozo.
Trans. Amer. Math. Soc. 303 (1987), 161-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896013
Global existence for $1$D, compressible, isentropic Navier-Stokes equations with large initial data
David Hoff.
Trans. Amer. Math. Soc. 303 (1987), 169-181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896014
Strong Ramsey theorems for Steiner systems
Jaroslav Nešetřil and Vojtěch Rödl.
Trans. Amer. Math. Soc. 303 (1987), 183-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896015
Polynomial approximation in the mean with respect to harmonic measure on crescents
John Akeroyd.
Trans. Amer. Math. Soc. 303 (1987), 193-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896016
On a property of Castelnuovo varieties
Ciro Ciliberto.
Trans. Amer. Math. Soc. 303 (1987), 201-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896017
Bounded weak solutions of an elliptic-parabolic Neumann problem
J. Hulshof.
Trans. Amer. Math. Soc. 303 (1987), 211-227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896018
On the differentiability of Lipschitz-Besov functions
José R. Dorronsoro.
Trans. Amer. Math. Soc. 303 (1987), 229-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896019
Thue equations with few coefficients
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 303 (1987), 241-255
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896020
A new proof that Teichmüller space is a cell
A. E. Fischer and A. J. Tromba.
Trans. Amer. Math. Soc. 303 (1987), 257-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896021
Riccati techniques and variational principles in oscillation theory for linear systems
G. J. Butler, L. H. Erbe and A. B. Mingarelli.
Trans. Amer. Math. Soc. 303 (1987), 263-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896022
Smale flows on the three-sphere
Ketty de Rezende.
Trans. Amer. Math. Soc. 303 (1987), 283-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896023
Sporadic and irrelevant prime divisors
Stephen McAdam and L. J. Ratliff.
Trans. Amer. Math. Soc. 303 (1987), 311-324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896024
A formula for the resolvent of $(-Δ)^{m}+M^{2m}_{q}$ with applications to trace class
Peter Takáč.
Trans. Amer. Math. Soc. 303 (1987), 325-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896025
On the generalized spectrum for second-order elliptic systems
Robert Stephen Cantrell and Chris Cosner.
Trans. Amer. Math. Soc. 303 (1987), 345-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896026
Scalar curvatures on $S^{2}$
Wen Xiong Chen and Wei Yue Ding.
Trans. Amer. Math. Soc. 303 (1987), 365-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896027
A GCH example of an ordinal graph with no infinite path
Jean A. Larson.
Trans. Amer. Math. Soc. 303 (1987), 383-393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896028
Convergence in distribution of products of random matrices: a semigroup approach
Arunava Mukherjea.
Trans. Amer. Math. Soc. 303 (1987), 395-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896029
Homological stability for $O_{n,n}$ over a local ring
Stanisław Betley.
Trans. Amer. Math. Soc. 303 (1987), 413-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 896030
American Mathematical Society